# SDR 03FDEA01981

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727-200
- Aircraft serial: 20939
- Aircraft time: 53,152 hours, 32,979 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 53FX14282
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5340-73853 FUSELAGE FITTINGS MAIN CARGO DOOR UPPER JAMB LIFT FITTING GOUGES.  COMPLIED WITH EA7-5340-73853 DATED 11/20/03 FUSELAGE FITTINGS MAIN CARGO DOOR UPPER JAMB LIFT FITTING GOUGES.
